# SDR CALA0600535

- Difficulty date: December 20, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 65,774 hours, 29,877 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621258
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT KEEL BEAM SEGMENT CORRODED AT STA 500C+10 THROUGH STA 540.  THE KEEL BEAM SECTION WAS REMOVED AND A KEEL BEAM SPLICE REPAIR WAS INSTALLED IAW SRM 53-60-12, REPAIR 3.
